A Caltech Library Service

Collar lemma for Hitchin representations

Lee, Gye-Seon and Zhang, Tengren (2017) Collar lemma for Hitchin representations. Geometry and Topology, 21 (4). pp. 2243-2280. ISSN 1465-3060. doi:10.2140/gt.2017.21.2243.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


There is a classical result known as the collar lemma for hyperbolic surfaces. A consequence of the collar lemma is that if two closed curves A and B on a closed orientable hyperbolizable surface intersect each other, then there is an explicit lower bound for the length of A in terms of the length of B, which holds for every hyperbolic structure on the surface. In this article, we prove an analog of the classical collar lemma in the setting of Hitchin representations.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle Paper
Additional Information:© 2017 Mathematical Sciences Publishers. Received: 22 December 2015; Revised: 10 July 2016; Accepted: 8 August 2016; Published: 19 May 2017.
Issue or Number:4
Classification Code:2010 MSC: Primary: 57M50; Secondary: 30F60, 32G15
Record Number:CaltechAUTHORS:20170707-075853071
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78829
Deposited By: Tony Diaz
Deposited On:07 Jul 2017 18:24
Last Modified:15 Nov 2021 17:43

Repository Staff Only: item control page